American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11L99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Cécile Dartyge and András Sárközy. The sum of digits function in finite fields. Proc. Amer. Math. Soc. 141 (2013) 4119-4124.
Abstract, references, and article information   
View Article: PDF

[2] Jing Hua Kuang. A natural orthogonal basis of eigenfunctions of the Hecke algebra acting on Cayley graphs . Proc. Amer. Math. Soc. 123 (1995) 3615-3622. MR 1301511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Charles Helou. Quintic reciprocity . Proc. Amer. Math. Soc. 117 (1993) 877-884. MR 1155597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1